View Single Post
Old 08-18-2005, 06:54 AM   #5
omalll omalll is offline
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 212
omalll HB User
ps

Quote:
Originally Posted by benevolent muse
Thank you so much for the reply! I was told by the physician at the ER that it was most likely because the first week of pills are the highest levels of hormones. I'm not sure if she was saying that as a means to calm me, or if she was honestly telling the truth. I'll not take the next one tomorrow and call my gyno. I was told to call me regular physician and have him check me out. I didn't think that was correct, but who am I to disagree with someone who has a PHD? At least I thought so last night, when I checked a few threads on the site here. I was just curious if anyone else had any symptons such as mine or similar. I'm probably the only (hopefully not) one who has. I can't take the Depo shot because of my blood pressure being low regulary. Is that true? I'm sorry I ask so many questions.
actually the first week of OTC Lo is the LOWEST level of hormones. the 3rd week has the highest... Depo probably wont affect blood pressure. usually its the Estrogen that raises it, and depo has no estrogen..
ps: always get 2nd opinions. a PhD or an MD doesnt mean infallible..